MAUDE Adverse Event Report: HALYARD - IRVINE SURGPN,ON-Q-TBLOC,ECTUHY,-,4",5; REGIONAL ANESTHESIA

HALYARD - IRVINE SURGPN,ON-Q-TBLOC,ECTUHY,-,4",5; REGIONAL ANESTHESIA
Model Number TBT02100T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced two different incidents, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 2026095-2017-00010 for the first patient.Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: paravertebral block.It was reported that a catheter broke off inside a patient.There was no reported patient injury.No further information was received.

Brand Name
SURGPN,ON-Q-TBLOC,ECTUHY,-,4",5
Common Device Name
REGIONAL ANESTHESIA
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6301783
Report Number2026095-2017-00011
Device Sequence Number11189928
Product Code CAZ
UDI-Device Identifier30680651407840
UDI-Public30680651407840
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K073187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTBT02100T
Device Catalogue Number104078400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2017
Initial Report FDA Received Date02/03/2017
Patient Sequence Number1